# SDR AALA202112082286

- Difficulty date: December 4, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 17,074 hours, 2,493 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L AND R PACK MODE MESSAGES AND AMBER STANDBY COOLING INDICATION ON AIR PAGE WITH BURNING RUBBER ODOR IN CABIN. (OPEN)
